# SDR DALA2023021401159

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 25,755 hours, 3,281 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 ELECTRICAL SMELL IN LAST THREE ROWS OF AIRCRAFT. <5 MIN ON DECENT FL 100. <5 MIN ON TAXI IN. CORRECTIVE ACTION: R/R NUMBER 2 OVEN IN AFT LEFT GALLEY REF A330 AMM 25-35. (4098423)
